# SDR FDEA200904271424

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72261
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF HORIZONTAL STABILIZER CONSTANT AND CUTER SECTION SKIN PANELS FOUND NR 3 PANELS WITH CRACKS.  REPAIRED AREA IAW EA NR 8-5510-126253 AND EA NR 8-5510-126254.
